A 17-year-old female asked:
Disclaimer

is it normal to bloat and have headaches while on depo?

1 doctor answer
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
For some women: If you are new to depo, these may pass as your body adjusts. If you are on your second shot, and the problems persist; i think you would need a need form of contraception. If you've been on Depo-Provera for a while, and these just started, their may be another cause.
Answered on Sep 28, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Maybe: sometimes people do not regularly menstruate on d-prov do a home preg test if negative wait and see how next period goes
1
1 thank
A 22-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Depo shot: Well cannot change the birth control now for 12 weeks. Once depo is gone try a different form of birth control you may have better luck and not have t ... Read More
A 15-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
No: Abdominal pain and the sensation of movement in your abdomen are not associated with DepoProvera . This is most likely being caused by something else ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Seedling??: Fluid retention and bloating as well as an average 10 pound per year weight gain are common side effects of Depo provera (medroxyprogesterone). Hope t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month